# SDR ASAA0080205

- Difficulty date: March 22, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 29,794 hours, 16,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAX - FLT 243 - PRIOR TO DEPARTURE , FLIGHT CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTS IN THE FIRST CLASS CABIN WERE FOUND INOPERATIVE.  RE-CONNECTED LOOSE WIRING IN TRACK AND LIGHTS OPERATED NORMALLY.  (X)
